# SDR SCNA98700

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, AT FUSE STA 1303 SECTION 48 CROWN WEB RT SIDE HAS 2 CRACK.  CUT-OUT DAMAGE AREA IN ACCORANCE WITH B727 SRM 51-40-2.  MATERIAL IS PER B727 SRM 53-10-2 FIG 6 AS 7075-T6 .025C.  FABRICATED DOUBLER FROM 7075-T6 .032C IAW/B727 SRM 51-40-2.  TREATED AND PRIMED PARTS AND AREA IAW/B727 SRM 51-10-6.  INSTALLED REPAIR IAW/B727 SRM 51-40-2 AND 51-30-2.
